# SDR SIMA20170324006

- Difficulty date: March 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,028 hours, 27,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR FUSELAGE I SKIN CRACK AT FRAME 75, AND STRINGER 2R. PERFORMED PERMANENT REPAIR OF RT REAR FUSELAGE I SKIN AT FRAME 75 AND STR 2R IAW SRM 53-31-01.
